Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant maximal ideals in group algebras
HTML articles powered by AMS MathViewer

by Daniel R. Farkas PDF
Proc. Amer. Math. Soc. 97 (1986), 569-576 Request permission

Abstract:

Given a finitely generated torsion free abelian group $A$, any group of automorphisms of $A$ extends to a group of algebra automorphisms of the group ring ${{\mathbf {F}}_p}[A]$. When the automorphism group is cyclic, Roseblade has proved that ${{\mathbf {F}}_p}[A]$ has infinitely many invariant maximal ideals. We count these ideals with a localized generating function which turns out to be rational.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27
  • Retrieve articles in all journals with MSC: 16A27
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 569-576
  • MSC: Primary 16A27
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845967-5
  • MathSciNet review: 845967